Researcher Page

사진

Kim, Yong-Jung (김용정) C-1644-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
http://amath.kaist.ac.kr/~ykim/HomePage
Research Area
Applied Mathematics, Partial Differential Equations, Nonlinear Diffusion,Mathematics in Biology

Keyword Cloud

Reload 더보기
1

A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-JungresearcherSPRINGERBULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

2

Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-JungresearcherPERGAMON-ELSEVIER SCIENCE LTDAPPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

3

Orthotropic conductivity reconstruction with virtual-resistive network and Faraday's law

Lee, Min-Gi; Ko, Min-Su; Kim, Yong-JungresearcherWILEY-BLACKWELLMATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.39, no.5, pp.1183 - 1196, 2016-04

4

Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, OhsangSPRINGERBULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

5

Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-RanCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

6

Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-JungresearcherSIAM PUBLICATIONSSIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

7

THE FUNDAMENTAL SOLUTION OF A CONSERVATION LAW WITHOUT CONVEXITY

Ha, Youngsoo; Kim, Yong-JungresearcherBROWN UNIVQUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

8

WELL-POSEDNESS OF THE CONDUCTIVITY RECONSTRUCTION FROM AN INTERIOR CURRENT DENSITY IN TERMS OF SCHAUDER THEORY

Kim, Yong-Jungresearcher; Lee, Min GiBROWN UNIVQUARTERLY OF APPLIED MATHEMATICS, v.73, no.3, pp.419 - 433, 2015-09

9

Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-JungresearcherSPRINGER HEIDELBERGJOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

10

Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, MarshallSPRINGERARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

11

Virtual resistive network and conductivity reconstruction with Faraday's law

Lee, Min Gi; Ko, Minsu; Kim, Yong-JungresearcherIOP PUBLISHING LTDINVERSE PROBLEMS, v.30, no.12, pp.1 - 21, 2014-12

12

An explicit solution of Burgers equation with stationary point source

Chung, Jaywan; Kim, Yong Jungresearcher; Slemrod, MarshallACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.7, pp.2520 - 2542, 2014-10

13

Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, FangSPRINGERJOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

14

Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, FangSPRINGERBULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

15

NON-EXISTENCE OF LOCALIZED TRAVELLING WAVES WITH NON-ZERO SPEED IN SINGLE REACTION-DIFFUSION EQUATIONS

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, MasaharuAMER INST MATHEMATICAL SCIENCESDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08 View PDF (388kb)

16

Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-JungresearcherSPRINGERBULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05 View PDF (933kb)

17

ADDENDUM TO "RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION"

Chung, Jay-Wan; Kim, Yong-JungresearcherSIAM PUBLICATIONSSIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.45, no.2, pp.728 - 731, 2013-04 View PDF (157kb)

18

A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong JungresearcherAMER INST MATHEMATICAL SCIENCESDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

19

RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION

Chung, Jay-Wan; Kim, Yong-JungresearcherSIAM PUBLICATIONSSIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.43, no.4, pp.1975 - 1994, 2011

20

Reconstruction of conductivity using the dual-loop method with one injection current in MREIT

Lee, Tae Hwi; Nam, Hyun Soo; Lee, Min Gi; Kim, Yong Jungresearcher; Woo, Eung Je; Kwon, Oh InIOP PUBLISHING LTDPHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7523 - 7539, 2010-12

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0